# SDR SWAA2013121723443

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 52,565 hours, 30,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11342
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT BULLNOSE EMERGENCY EXIT LIGHT INOPERATIVE.  SECURED CONNECTOR IAW WDM.
